头像
张福保
教授
数学学院
应用数学系
电话:
邮箱:
zhangfubao@seu.edu.cn
地址:
邮编:
  • 长期从事非线性泛函分析及其应用的研究与教学工作,主要应用变分方法、拓扑方法等研究非线性偏微分方程、哈密尔顿系统等的解、正解、基态解和多解的存在性与解的性质,如集中性等。已在J. Diff. Equations, Calc. Var. Partial Differential Equations,Proc. Roy. Soc. Edinburgh Sect. A,J. Math. Phys. Z. Angew. Math. Phys,Nonlineraity 等国际知名杂志上发表多篇有较高质量的学术论文,并且被评为近5年高被引文章。主持国家自然科学基金一项(2017.1-2020.12)。主讲本科生的《数学分析》,研究生的《现代分析基础》等课程。
    2001.10至今,东南大学数学系,教授; 1999,9-2001,10,南京大学数学系,博士后; 1989,8-1999,8,徐州师范大学数学系,讲师,副教授。
    1993,9-1996,7,山东大学数学学院,博士研究生; 1986,9-1989,7,徐州师范大学数学系,硕士研究生; 1979.9-1983.7,徐州师范学院数学系,本科生。
  • Existence of ground state solutions for asymptotically linear Schrödinger-Poisson systems.Math. Methods Appl. Sci.39 (2016), no. 13, 3535–3548.



    [2] Wang Jun, Lixin Tian, Xu Junxiang, Zhang Fubao. Multiplicity and concentration of positive solutions for a Kirchhoff type problem with critical growth, J. Differ.  Equ 253 ,2314–2351,2012.

    [3] Wang Jun, Lixin Tian, Xu Junxiang,Zhang Fubao. Existence and concentration of positive solutions for semilinear Schrödinger–Poisson systems in R^3, Calc. Var. Partial Differential Equations, 48 (2013) 243–273.

    [4] Wang Jun, Xu Junxiang, Zhang Fubao. Existence of semiclassical ground state solutions for semilinear elliptic systems, Proc. Roy. Soc. Edinburgh Sect. A, 142A , pp867–895, 2012.

    [5] Wang Jun, Lixin Tian, Xu Junxiang, Zhang Fubao. Existence and non existence of the ground state solutions for nonlinear Schrödinger equations with nonperiodic nonlinearities, Math. Nachr., 285(2012), 1543 – 1562.

    [6] Wang Jun, Zhang Fubao. Existence and multiplicity of homoclinic orbits for the second order Hamiltonian systems.J. Math. Anal. Appl.366(2010) 569–581.

    [7] Wang Jun, Xu Junxiang, Zhang Fubao. Homoclinic orbits for unbounded superquadratic, Nonlinear

    Differ. Equ. Appl. 17(2010), 411-435.


  • 1.国家自然科学基金,11671077,基于变分方法的几类椭圆方程组的多解问题的研究,2017.1-2020.12.主持;

    江苏省自然科学基金,BK2010420,哈密尔顿系统若干问题研究,2010.7-2013.6,(共同)主持;